# SDR 95ZZZW642

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47491
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING C-CHECK, CORROSION ON AFT CARGO BIN LOWER DOOR JAMB INNER PANEL, FROM FORWARD LOWER CORNER TO AFT SIDE.  REPAIRED PER SRM 53-05, FIGURE 14.
